# SDR AALA201911019006

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 84,260 hours, 11,897 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE276000
- Part serial: 0322
- Condition: No Test
- Location: R3 Door
- Part time: 84,260 hours, 11,897 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R3 DAMPING CHECK IN PASSENGER CABIN DID NOT PASS TEST. REPLACED DOOR DAMPER (ACTUATOR) PER AMM 52-22-14-400-801-A.
